# SDR IPXA2019071544445

- Difficulty date: July 4, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 58,831 hours, 19,445 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CRACK ON RT S-20 (P/N: 146T3443-3) NEAR STA 1502 WITH NEAR BY EXISTING REPAIR. REPAIR IAW SRID: 4-4541190228 AND EO B767-5310-73255-A.
